# SDR ASAA2023101045534

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,941 hours, 18,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT SIDE PACK ON AFTER START. RAN QRH WITH NO CHANGE. GROUNDED - YES. PERFORM PACK TEMP CONROL BITE REF FIM 21-60 TASK 801, NO 2 CONTROL SHOWS TVC FAULT THIS PACK, WAS ABLE TO RESET FAULT. BITE SHOWS NO CURRENT FAULTS. REF FIM 21-62 TASK 831. NO HISTORY 60 DAYS.
